# SDR IXXA20170216146

- Difficulty date: January 3, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. INTERCOSTAL IS CORRODED AT STATION 1285-1305 AT RIGHT BUTT LINE 4. REMOVED INTERCOSTAL AND REMOVED CORRODED SECTION .015 MATERIAL LOSS. FOUND TO BE OUT OF LIMITS IN ACCORDANCE WITH SRM 53-00-04. INSTALLED NEW INTERCOSTAL IN ACCORDANCE WITH SRM 51-40-02 PARAGRAPH 7.
